# SDR ABXA9701289

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Part number: 56122989
- Condition: Corroded
- Location: Bs 159 - 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SHEARED FASTENERS AT PRESSURE PANEL, RT NLG TUNNEL AREA STA 160.  REPAIRED IAW SRM 51-1-8 AND ABX REA D853-19564-MR.
